# SDR SWAA2024020539812

- Difficulty date: January 10, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Rbl8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR STRUCTURE BETWEEN STA 380 AND 400 RBL 8.5 WL 208.1 INTERCOSTAL UPPER FLOOR SUPPORT ANGLE IS CRACKED. 124-054<[01] REMOVED AND REPLACED NEW INTERCOSTAL UPPER ANGLE AT MAIN CABIN BETWEEN STA 380 TO 400 RBL 8.5 WL 208.1 MIXED TIME SEALANT 10:00AM SQUEEZE OUT 10:30AM SRM 51-40-02-0G-0 DWG 143A5400 AND AMM 51-31-00-390-801;[02] VERIFIED CORRECTIVE ACTION.
